# SDR GTIA2020040935154

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 55,184 hours, 25,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA "A" REPORTS DIRTY SOCK SMIELL. IN THE CABIN. COMPLETED PROCEDURE FOR ELIMINATED OF ODOR CABIN COM 3.226.1 PACK 2 ISOLATED SMELL WENT AWAY COMPLETELY. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED PACK BURN IAW AMM 21-00-00. TEST PERFROMED FOR 30 MINS. ALTERNATIG BETWEEN HOT AND COLD TEMPS/ NO DEFECTS OR SMELLS NOTED AT THIS TIME. THIS CLEARS DMI#26022370-1. PLACARDS REMOVED. MOC NOTIFIED, MX LOG UPDATED
